MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, M; EXTREMITIES PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, M; EXTREMITIES PROSTHESIS
Model Number 01.04555.120
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Arthralgia (2355)
Date of Event 04/18/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitant medical products: cannulated drill with stop 6 mm, catalog: 47430706100, lot: 65092392.2.5mm pin, catalog: 47430902501, lot: 65038433.2.5mm drill, catalog: 47430904601, lot: 65157512.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2022-00274, 0009613350-2022-00275.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to pain and lack of motion.Head and anchor were revised.Attempts have been made and no further information has been provided yet.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.As neither the products nor any images of the products were received, visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).The devices are used for treatment.Medical records were not provided.A definitive root cause related to the reported pain and lack of range of motion cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, M
Common Device Name
EXTREMITIES PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14352088
Report Number0009613350-2022-00274
Device Sequence Number5010229
Product Code KWS
UDI-Device Identifier00889024397170
UDI-Public(01)00889024397170(17)280430(10)2951615
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.04555.120
Device Catalogue Number01.04555.120
Device Lot Number2951615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight104 KG